Special Issue on Stochastic Differential Equations in a Banach Space, New Methods in Development

Submission Deadline: Aug. 30, 2015

Please click the link to know more about Manuscript Preparation: http://www.pamjournal.org/submission

  • Lead Guest Editor
    • Badri Mamporia
      Niko Muschelishvili Institute of Computational Mathematics, Technical University of Georgia, Tbilisi, Georgia
  • Guest Editor
    Guest Editors play a significant role in a special issue. They maintain the quality of published research and enhance the special issue’s impact. If you would like to be a Guest Editor or recommend a colleague as a Guest Editor of this special issue, please Click here to complete the Guest Editor application.
  • Introduction

    In developing the stochastic differential equations in an arbitrary separable Banach space the finite dimensional and Hilbert space methods do not give desired results: the first problem is to define the Ito stochastic integral. We defined a generalized Ito stochastic integral as a generalized random element (a linear random function) and the problem of the existence of the stochastic integral reduced to the well-known problem of decomposability of the generalized random element . The second problem is to estimate the stochastic integral using the classical fixed point theorem, which is impossible for an arbitrary Banach space case. We considered the Banach space of generalized random elements, introduced there the stochastic differential equation for generalized random processes (GRP). Here it is possible to use traditional methods to develop the problem of the existence and uniqueness of a solution as a GRP. Afterward, from the main stochastic differential equation in a Banach space we received the equation for GRP and get the solution as a GRP. Thus, we reduced the problem of the existence of the solution, to the problem of decomposability of the GRP. This method we realized in the paper “B. Mamporia. Stochastic differential equation for generalized random processes in a Banach space. Theory of probability and its Applications, 56(4), 602-620, 2012,SIAM. Teoriya Veroyatnostei I ee Primeneniya, 56:4 (2011), 704-725”, where we considered the stochastic differential equation in the case when the Wiener process is one dimensional and the integrand function is Banach space valued (first direction). Our approach gives possibility to further developent the theory in this case (to develop the linear stochastic differential equations and so forth). Later we consider the second direction when the Wiener process is Banach space valued and the integrand predictable function is operator-valued; we developed the problem of the existence and uniqueness of a solution in this case, the Ito formula and will consider the linear stochastic differential equations, the functionals of the Wiener process in a Banach space and so forth. The third direction constitutes the case, when the Wiener process is cylindrical (canonical generalized Wiener process) in Hilbert space and the integrand function is operator-valued from Hilbert space to Banach space. We will develop as well the theory in this case too.

  • Guidelines for Submission

    Manuscripts can be submitted until the expiry of the deadline. Submissions must be previously unpublished and may not be under consideration elsewhere.

    Papers should be formatted according to the guidelines for authors (see: http://www.pamjournal.org/submission). By submitting your manuscripts to the special issue, you are acknowledging that you accept the rules established for publication of manuscripts, including agreement to pay the Article Processing Charges for the manuscripts. Manuscripts should be submitted electronically through the online manuscript submission system at http://www.sciencepublishinggroup.com/login. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal and will be listed together on the special issue website.